# SDR GTIA2025112039185

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N696NK
- Make and model: Airbus A320-232
- Aircraft serial: 8824
- Aircraft time: 18,051 hours, 8,070 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664915
- Part serial: M33636
- Condition: Inoperative
- Location: Zone 800
- Part time: 29 hours, 13 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INOPERATIVE. R & R FWD L1 DOOR SLIDE IAW AMM 25-62-44  OPS CK GOOD SAFETY PIN REMOVED.
